# SDR SWIA200921194

- Difficulty date: January 10, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,677 hours, 29,221 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATT ANGLE CRACKED.  C-CHECK, REPAIRED PER REO.
